# SDR HAEA2014061100229

- Difficulty date: November 6, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N699TW
- Make and model: Amd FALCON20
- Aircraft serial: 50
- Aircraft time: 34,407 hours, 30,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 0000000
- Part serial: 000000
- Condition: Cracked
- Location: Fuselage
- Part time: 34,407 hours, 30,172 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED PRESSURIZATION DIFFICULT TO MAINTAIN.  INVESTIGATED REPORT & DISCOVERED CORROSION & CRACK IN THE RT AFT LOWER SKIN UNDERNEATH THE AFT WING TO BODY FAIRING.  ACFT REPAIRED IAW WITH ENGINEERING REPAIR SCHEME BY REMOVING DAMAGED AREA OF SKIN FROM FRAME 30 - 33 & BETWEEN STRINGER 21 RT & 22 RT.  INSTALLED NEW SKIN & DOUBLER IAW ENGINEERING.  NO FURTHER ACTION, CLOSED.
